Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Getting periods at the age of fifty-seven, had LEEP done. Should I be worried?

I m turning 57 in May - over the last couple of months I have been getting a period lasting 4-7 days. Is this normal. About 2 years ago I had a LEEP procedure done - non-cancerous. Should I be worried or are my hormones causing this to happen. Thanks Liz
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, you had period at the age of 57years. if it is repeated, or continuous, it is alarming, and should be considered.
It may happen if there is very high B.P. or may happen as a rare event.
still it is divisible to consult a gynecologist for diagnosis and treatment.
Take more of green leafy vegetables, pulses, sprouts, and protein rich foods to have good health and resistance against infections.
Wishing for a quick and complete recovery. Thank you.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor